# SDR SWIA201335028

- Difficulty date: October 5, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 26,325 hours, 19,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP PANEL 684GB CHAFFED.  C-CHECK PANEL REPLACED.
